# SDR FDEA202207011657

- Difficulty date: July 1, 2022
- Submitted: July 10, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STATION 555 X = - 27.5 SEAT TRACK FOUND CORRODED. CABIN - AT RIGHT HAND SEAT TRACK STATION 555 , X = - 27.5 CORROSION EVALUATED ,   FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   AT EXISTING SPLICES STATION 525 TO STATION 585 , X = - 27.5 AS PER SRM 53-00-52-2R   REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
